# SDR QXEA2020022100112

- Difficulty date: February 20, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 26,162 hours, 28,278 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 301450601
- Part serial: 0369
- Condition: Malfunctioned
- Location: Mlg
- Part time: 27,235 hours, 29,432 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING THE LANDING GEAR EXTENSION THE LANDING GEAR NOSE DOOR REMAINED OPEN WITH AN AMBER INDICATION ON THE MAIN PANEL. CHECKING THE ALTERNATE GEAR LIGHTS, THE NOSE GEAR WAS NOT INDICATING DOWN AND GREEN. WE RAN THE LG ALT EXT. CHECKLIST 10.14. WE TAXIED UNDER OWN POWER TO THE GATE. REMOVED FROM SERVICE. REPLACEMENT OF FAILED NGLK2 SENSOR, OTHER TROUBLESHOOTING AND GEAR OPS CHECKS. OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
